Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Diabetic. Have skin rashes. Used candid cream. Why is it swollen?

Hi Doctor, This is Raj. I m diabetic for last 15 years my diabetic level is around 150 to160 fasting . I was having skin rashes around my penny and I was using candid B cream regularly and it gives relief. But last 10days I have a pin under the fore skin of my penny and the skin is little swollen in the edge. Can you please suggest me the right medicine for this?
Asked On : Fri, 28 Sep 2012
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response
Mr. Raj , you are advised not to use Candid-B on long term basis, because it contains Steroid. your could be ? fungal infection (Balanoposthitis) first you need to control your blood sugar levels within in normal limits ( fasting sugars should be less than 110) . You can try T-Bact ointment but better you show it to Dermatologist.

all the best
Answered: Mon, 1 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor